MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS VAULTLOCK GLENOID TRIAL, LARGE; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. UNIVERS VAULTLOCK GLENOID TRIAL, LARGE; ORTHOPEDIC MANUAL SURG INSTR
Model Number UNIVERS VAULTLOCK GLENOID TRIAL, LARGE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 01/10/2025, a sales representative reported via (b)(4) that an ar-9236-03pp univers vaultlock¿ glenoid trial, large, had the center of the peg break off during trialing.It was retrieved easily from the center hole with a hemostat and did not cause a case delay.This was discovered during a procedure, with no reported patient harm.Additional information was received on 01/13/2025: the trial confirmed the correct placement and broke upon removal.The case was completed.This was discovered during an tsa procedure on (b)(6)2025.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex concluded that the most likely cause for the reported failure can be attributed to user error, including applying excessive force during use.The complaint allegation was not confirmed, and no evidence of the failure was received.

Brand Name
UNIVERS VAULTLOCK GLENOID TRIAL, LARGE
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21312962
Report Number1220246-2025-00194
Device Sequence Number20893992
Product Code KWS
UDI-Device Identifier00888867250697
UDI-Public(01)00888867250697(11)210827(10)S264TG000
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K161108
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNIVERS VAULTLOCK GLENOID TRIAL, LARGE
Device Catalogue NumberAR-9236-03PP
Device Lot NumberS264TG000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2025
Supplement Date Received by Manufacturer08/29/2025
Initial Report FDA Received Date02/05/2025
Supplement Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/27/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown